# SDR AU990046

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Nlg
- Component: HC537L000200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR RETRACTION JACK ATTACHMENT BOSS CRACKED IN THE FOLLOWING THREE PLACES:  1.  ONE 10 MM (0.394 INCH) AND ONE 12 MM (0.47 INCH) CRACK IN THE BORE EXTENDING FOR 20 MM (0.78 7INCH) ACROSS THE FACE OF THE BOSS.  2.  ONE CRACK ACROSS THE ENTIRE BOSS FACE EXTENDING 9 MM (0.354 INCH) DOWN OUTSIDE OF THE BOSS FACE AND FOR 20 MM (0.787 INCH) IN THE BORE FOUND DURING INSPECTION IAW AD/BAE146/071.   PART TC:  40,744.
